Patients with end-stage renal disease (ESRD) receiving hemodialysis (HD) suffer from a number of metabolic derangements. Ectopic deposition of calcium in the skin, soft tissues, blood vessels, and viscera is a potentially devastating consequence of disorders of calcium and phosphorus homeostasis. We report the case of a patient with ESRD and secondary hyperparathyroidism receiving HD who developed metastatic pulmonary calcification and calciphylaxis following initiation of warfarin therapy after mechanical valve replacement. Because not all patients with ESRD receiving HD develop ectopic calcification, there appears to be a complex cascade of metabolic interactions that predispose patients to this process. Warfarin is a vitamin K antagonist with inhibitory effects not only on proteins of the coagulation cascade, but also on other important protein systems. Its role in ectopic calcium deposition has been the subject of theories and has been reported in the literature, but no link with metastatic pulmonary calcification has been made. Patients receiving HD have an increased incidence of conditions that require chronic anticoagulation with warfarin, such as VTE, atrial fibrillation, and valvular heart disease requiring valve replacement surgery. Bioprosthetic valves should be considered in these patients because of the potential risk of metastatic calcification when warfarin is used in the setting of mechanical valve replacement.